You May Also Like

About the Author: Joy Packard

3 Comments

  1. Do not go on Mirtazapine for sleep. The info here about dosing is incorrect, it will cause sleepiness on the lower dose so there wouldn’t be a need to increase the dose. At higher doses the sleep aspect is greatly reduced. It can also be horrific to come off of, with the need for extremely slow and gradual reduction. If you’re considering it I’d definitely suggest checking online forums for information from uses… mostly struggling with it. It will also cause significant weight gain.
    I’d think about removing this video if I were you

    1. I used to take it when I was a young teen, and this is exactly what I felt! I gained 20 lbs in a month, and I couldn’t ever wake up in the mornings. It took a long time for me to be able to get off of it. It has actually made me scared to try sleep aids again since it affected my life so badly.

    2. I take 1/8th of a tablet once a week and it helps me sleep. If I take 1/2 a tablet, I’m drowsy ALL day the following day 😮

Comments are closed.